VOL. 48 · NO. 1 | 2008
 
VIEW ALL ABSTRACTS +
Articles
Daisuke Kishimoto, Akira Kono
J. Math. Kyoto Univ. 48 (1), 1-5, (2008) DOI: 10.1215/kjm/1250280972
KEYWORDS: 55Q99, 55P60, 55P10
Atsushi Moriwaki
J. Math. Kyoto Univ. 48 (1), 7-26, (2008) DOI: 10.1215/kjm/1250280973
No abstract available
Richard Vale
J. Math. Kyoto Univ. 48 (1), 27-47, (2008) DOI: 10.1215/kjm/1250280974
Yasuhiro Omoda
J. Math. Kyoto Univ. 48 (1), 49-71, (2008) DOI: 10.1215/kjm/1250280975
Amine Fawaz
J. Math. Kyoto Univ. 48 (1), 73-90, (2008) DOI: 10.1215/kjm/1250280976
Masafumi Hayashi
J. Math. Kyoto Univ. 48 (1), 91-132, (2008) DOI: 10.1215/kjm/1250280977
No abstract available
Viorel Vâjâitu
J. Math. Kyoto Univ. 48 (1), 133-148, (2008) DOI: 10.1215/kjm/1250280978
KEYWORDS: 32E05, 32Txx, 32C55, 32F10
Tomoaki Nagao
J. Math. Kyoto Univ. 48 (1), 149-165, (2008) DOI: 10.1215/kjm/1250280979
No abstract available
Toshiro Kuwabara
J. Math. Kyoto Univ. 48 (1), 167-217, (2008) DOI: 10.1215/kjm/1250280980
Akihiro Koto, Masaharu Morimoto, Yan Qi
J. Math. Kyoto Univ. 48 (1), 219-227, (2008) DOI: 10.1215/kjm/1250280981
KEYWORDS: 55M35, 57S17, 57S25, 20C15
Yuming Chu, Xiaoming Zhang
J. Math. Kyoto Univ. 48 (1), 229-238, (2008) DOI: 10.1215/kjm/1250280982
KEYWORDS: 26B25, 26E60
Back to Top